# SDR USAA000527

- Difficulty date: April 5, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK IN FRAME, STATION 400, LEFT BETWEEN STRINGER 13 AND 14 FRAME.  REPLACED DOUBLER AND SHEAR TIE PER EA 66975 AND SRM 53-10-04.  (M)
